# SDR SWAA2014012024292

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 35,544 hours, 24,142 cycles
- Engine: Rroyce BR700715A130
- Engine time: 35,547 hours, 24,145 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRH20390
- Part serial: RGK23777
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN RT ENG SPOOLED DOWN ON APPROACH.  R & R NR 2 ENG IAW TC.
